MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) QUADRA ASSURA (DDQP+); IMPLANTABLE CARDIOVERTER DEFIBRILLATOR

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) QUADRA ASSURA (DDQP+); IMPLANTABLE CARDIOVERTER DEFIBRILLATOR
Model Number CD3265-40
Medical Device Problem Code Over-Sensing (1438)
Health Effect - Clinical Codes Dizziness (2194); No Known Impact Or Consequence To Patient (2692)
Date of Event 09/04/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.
 
Event or Problem Description
It was reported that the patient experienced presyncope and presented remotely via merlin.Net.Upon investigation, pacing inhibition due to oversensing was noted.The oversensing appeared to be a result of myopotential oversensing.Programming changes were recommended.No other patient symptoms were reported.
 
Additional Manufacturer Narrative
Correction: h6-initial patient codes did not correctly reflect the reported presyncopal symptoms.
 
Event or Problem Description
Additional information received noted that the patient received programming changes that addressed the oversensing.The patient was stable.
 
Additional Manufacturer Narrative
Additional information: b5.

Brand Name
QUADRA ASSURA (DDQP+)
Common Device Name
IMPLANTABLE CARDIOVERTER DEFIBRILLATOR
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
MDR Report Key10606608
Report Number2017865-2020-14519
Device Sequence Number13751191
Product Code NIK
UDI-Device Identifier05414734505666
UDI-Public05414734505666
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P030054
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Nurse
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/30/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2015
Device Model NumberCD3265-40
Device Catalogue NumberCD3265-40
Device Lot Number4342580
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 09/30/2020
Supplement Date Received by Manufacturer09/30/2020
09/30/2020
Initial Report FDA Received Date09/30/2020
Supplement Report FDA Received Date09/30/2020
09/30/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age55 YR